• Did you know that you can hide any notification by clicking on the Close button in the upper right corner? 👉

Increasing Ozempic dose

K

Katekate

New Member
Premium Member
Feb 17, 2021
1
0
1
My doc told me to increase Ozempic dosing from 1mg to 2mg. I would appreciate it if anyone who has begun using Ozempic 2 mg dose shares their side effects. To be honest it’s a little scary for me to go up in the dosage since I haven’t had any bad side effects except constipation (which I heard is common with this medication).
 
StacyB

StacyB

Administrator
Staff member
Aug 5, 2020
271
153
43
Katekate said:
My doc told me to increase Ozempic dosing from 1mg to 2mg. I would appreciate it if anyone who has begun using Ozempic 2 mg dose shares their side effects. To be honest it’s a little scary for me to go up in the dosage since I haven’t had any bad side effects except constipation (which I heard is common with this medication).
Hello, dear @Katekate! Yeah, constipation is a common side effect of many weight-loss medications. But it's so individual. You will never know if you have any other adverse reactions after increasing the dosage, even if the others have it.
I would suggest you listen to your doctor as he knows your situation and heath conditions better. If you experience any severe side effects on 2 mg, just go back to 1 mg and contact your doctor.
I wish you a successful weight loss journey, dear!